Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What is the cause and treatment for fatigue, dizziness and breathing difficulty in one with hypotension and A-Fib ?

I am 48, in relatively good shape. For a couple of days I have been feeling really tired. Now I am feeling very light headed with slight nausea . I am not having trouble breathing but I feel like I can t breath well. I have a history A-Fib and low blood pressure . I don t feel right at all but I don t think it is serious enough to go to the ER and I am out of town and do not want to go to an unknown doctor. Can I get your opinion?
Asked On : Wed, 4 Apr 2012
Answers:  2 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello pinkmist51. Thanks for visiting Atrial fibrillation, as you know, is an irregular heart rhythm. In atrial fibrillation the heart is not pumping blood effectively because the top part of the heart (the atria) are just sitting there in fibrillation and the appropriate electrical signals are not making it to the rest of the heart to enable effective blood flow.

Some people can feel when they are in atrial fibrillation and some can not. For those people who can not feel the change in their heart rate, two of the most common symptoms of atrial fibrillation are severe fatigue and issues with their respiratory tract, usually shortness of breath.

I understand that you are out of town and do not want to go to a doctor that doesn't know you, however, I would advise you to go to the ER for an evaluation to see if your heart is in atrial fibrillation again.

Be well, Dr. Kimberly
Answered: Wed, 4 Apr 2012
I find this answer helpful
General & Family Physician Dr. Haseena Hamdani's  Response
Dear Pinkmist51,
Look, your symptoms could be because of your tiredness or Anxiety, but as you have history of Atrial Fibrillation, I would suggest you to go and see the Doctor.

It is better to be sure,and should always take benefit of doubt.

Take care.
Answered: Wed, 4 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor